Respiratory Disorders Expert Forum
Advair
About This Forum:

This forum is for questions and support regarding lung and respiratory issues. such as: Allergies, Asthma, Bronchitis, Colds - Flu, Chronic Cough, COPD, Cystic Fibrosis, Emphysema, Fibrosis, Lung Abscess, Nasal Polyps, Pleurisy, Pneumonia, Sarcoidosis, Sinusitis, Tuberculosis.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Advair

My husband has been on the Advair 100/50 Diskus twice per day for about four months. He is having severe fatigue in his arms, has difficulty lifting them. The doctor said this was a side effect of the medication. Is this reversable once he is off the disk? is this a common side effect? what is next? thank-you for your help, I'm very worried
Related Discussions
251132_tn?1198082422
I can understand your concern.  Advair
4 Comments
Blank
Avatar_n_tn
I find that very interesting since I have been on Advair for a couple years.  I have also had problems with my arms but no doctor has ever suggested Advair as a cause to me.  Hopefully someone will post further explanation for us.
Blank
Avatar_n_tn
You can telephone the LUNG LINE nurses, by calling 1-800-222-LUNG(5864), between 8am & 4:30pm, Mountain time, to get more information about possible connections between your medication and your symptoms. If you can be seen at Nat'l Jewish, they could find out what's happening, and help you get better.

Also, here's a link that describes possible adverse (bad) side effects of Advair. Discuss this with your asthma doc, and with your pharmacist:

http://www.rxlist.com/cgi/generic/advair_ad.htm

Here's a link that describes a supposedly rare bad side effect of Advair, a type of "eosinophilia" condition, called Churg-Strauss Syndrome. Discuss this possibility also, with your asthma doc, and with your pharmacist:

http://www.emedicine.com/derm/topic78.htm

Good luck to you. Keep asking questions.

Concerned lady
<a href=http://cantbreathesuspectvcd.com>http://cantbreathesuspectvcd.com</a>
Blank
Avatar_n_tn
Hi,
I had a temporary breathing difficulty, ( I do not have asthma) but my doctor prescribed ADVAIR. Immediately after inhaling it my
condition worsened, I felt a resistance at inspiration,
a cough started, and I feel irritation in my lungs when
I inspire. I feel fatigued, but most of all it feels I am
not getting air in my lungs.

I do not use ADVAIR and have discontinued it. I hope these
effects are reverisible. If anyone can comment on that.

Thanks

Blank
Continue discussion Blank
This Forum's Experts
242587_tn?1355427710
David Tinkelman, M.D.Blank
National Jewish Health
Denver, CO
Blank
Request an Appointment
MedHelp Health Answers
Blank
Asthma Tracker
Asthma Tracker
Start Tracking Now
Blank
Allergy Tracker
Allergy Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank